RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 3, Pages 370–382 (Mi jsfu672)  

Systematization and analysis of integrals of motion for an incompressible fluid flow

Alexander V. Koptev

Admiral Makarov State University of Maritime and Inland Shipping, Dvinskaya, 5/7, Saint-Petersburg, 198035, Russia

Abstract: An analysis of integrals of motion of an incompressible fluid flow both known and new obtained by author are presented in the paper. It was found that the known integrals of Lagrange–Cauchy, Bernoulli and Euler–Bernoulli are special cases of a new more general integral. It was shown that the set of all integrals of motion of an incompressible fluid form a logical chain which can be represented as a tree.

Keywords: incompressible fluid, motion, Navier–Stokes equations, Euler equations, partial derivative, root integral, stream pseudo-function, potential, tree.

DOI: https://doi.org/10.17516/1997-1397-2018-11-3-370-382

Full text: PDF file (135 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958:532.516
Received: 07.05.2017
Received in revised form: 30.09.2017
Accepted: 20.02.2018
Language:

Citation: Alexander V. Koptev, “Systematization and analysis of integrals of motion for an incompressible fluid flow”, J. Sib. Fed. Univ. Math. Phys., 11:3 (2018), 370–382

Citation in format AMSBIB
\Bibitem{Kop18}
\by Alexander~V.~Koptev
\paper Systematization and analysis of integrals of motion for an incompressible fluid flow
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 3
\pages 370--382
\mathnet{http://mi.mathnet.ru/jsfu672}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-3-370-382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442257300007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu672
  • http://mi.mathnet.ru/eng/jsfu/v11/i3/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:81
    Full text:31
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021